# SDR UPS07M49556

- Difficulty date: January 25, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 53,867 hours, 9,516 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Component: Te Flap
- Component part number: ARC27362444
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C RE SKIN LEFT I/B FLAP AFT I/B & O/B SEGMENT DUE MULTIPLE DENTS.  REMOVED LEFT WING I/B FLAP SPRING CARTRIDGE PER AMM27-51-04 R55.  REMOVED I/B FLAP O/B AFT SEGMENT PER AMM20-50-02 R55.  LEFT WING I/B FLAP & O/B SEGMENT LWR SKIN REMOVED PER SRM 51-31-01 R38.  LEFT WING I/B FLAP I/B SEGMENT SKIN FAB PER DWG ARC2736 & ARC2444, AND HOLES PICKED UP PER SRM 51-31-01 V2 R38.  RE -INSTALLATION CUTOUT PER SRM51-31-01V2 R38.  OPN CHECK CUTOUT, SATISFACTORY.
